# SDR USAA2012082000027

- Difficulty date: August 16, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N744P
- Make and model: Airbus A319-112
- Aircraft serial: 1287
- Aircraft time: 32,077 hours, 21,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Control Cable
- Part number: 72CF894400
- Condition: Damaged
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - R2 DOOR EMERGENCY ESCAPE SLIDE FLEXIBLE CONTROL CABLE OUTER CASING DAMAGED.  REMOVED AND REPLACED CABLE IAW A319 AMM 52-13-22.
